# SDR AALA2020010989004

- Difficulty date: January 7, 2020
- Submitted: January 9, 2020
- Operation: Air carrier
- Aircraft: N180US
- Make and model: Airbus A321-211
- Aircraft serial: 1525
- Aircraft time: 63,741 hours, 23,985 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 4R FLIGHT ATTENDANT FLASHLIGHT WOULD NOT BLINK. MAINTENANCE REPLACED FLASHLIGHT BATTERY PER STANDARD PRACTICES AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
